Aa
A
A
A
Close
Gastroenterology Community
31.7k Members
Avatar universal

diarrhea associated with PMS???

is diarrhea a symptom of PMS? If not is it safe to have my tubes tied during a diarrhea episode? I get diarrhea the same time every month and now I just started getting horrible cramps without diarrhea the pain comes and goes everytime I decide to talk to the doctor it all goes away and I think I am better but within a couple days it's back. Should I make an appoitment with the doctor? Should I go into to an urgent care if I can't get into one due to the Thanksgiving holiday this week? I am just stumped and its starting to effect my everyday life. With three kids under the age of five and a husband who works 7 days a week 10 hrs+ a day being ill or in too much pain isn't an option. Oh, no one else has the same symptoms as I do, but we all just got over a cold.
3 Responses
Avatar universal
Yes, it is a symptom that is common right before your period.
Avatar universal
Stomach problems seem to get better with the use of peppermint. I never liked to use medications, so i found natural ways to heal my stomach pains. Chamomille tea works great, also good at night when you are tired. Peppermint tea is great to ease pain quickly. Unless you found blood in your stool i wouldnt go to the ER or urgent care unless you are in so much pain you feel like you are going to pass out, And trust me, it does happen. Go to the healthfood store and ask them for peppermint oil capsuless, the ones i use are called peptogest. they are specially formulated to break up in your intestine rather than in the stomach. (Your burps will also taste like peppermint for a while too, if you have intestinal burping, like i do) Just watch what you eat on the holiday so no foods help trigger an attack. I always crave tacos right before my period, but i know that if i eat them, i will be up all night in pain. however, if i eat them any other time of the month, ill be nearly fine... If you cant get into the doctors before the holiday, go in as soon as you can afterwards, talk to the doctor about hycoscamine. Its the generic for levbin (sp) or even levsin, it is even a smaller mg dosage than the levbin. If i take one while having a diarrhea attack i normally dont have a bm the rest of the day and the next day everything will be back to "normal" ( i mean firm/solid)
Good luck!
Erica-
Avatar universal
Thank you very much I was really worried maybe it was more I see my doctor on tuesday anyway so I will address the issue then. Thanks for easing my concerns.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem